# SDR SWAA2020022654849

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,824 hours, 32,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB UNDER SEAT TRACK BETWEEN BS. 500D TO BS. 520, RBL 45 HAD CRACKED FASTENER HOLE. / R&R INTERCOSTAL WEB PER SRM.
